RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 2, Pages 161–166 (Mi mz8037)  

Determination of a neighborhood of the imaginary axis which is disjoint from the spectrum of a real polynomial

K. L. Olifirov

Leningrad State University

Abstract: The distance of the spectrum of $f$ from the imaginary axis is estimated for a real polynomial $f(z)=\sum_{\nu=0}^na_\nu z^\nu$ with roots in the right (or as a corollary, in the left) half plane: $f:\min\operatorname{Resp}(f)\ge-1/\operatorname{tr}(H_1H^{-1})>0$ where $H:=[a_{n+i-2j}]_{i,j=\overline{1,n}}$ and $H_1:=[ka_k]$, $k:=n+i-2j+1$, $i,j=\overline{1,n}$.

Full text: PDF file (376 kB)

English version:
Mathematical Notes, 1977, 22:2, 581–584

Bibliographic databases:

UDC: 512.3
Received: 27.09.1976

Citation: K. L. Olifirov, “Determination of a neighborhood of the imaginary axis which is disjoint from the spectrum of a real polynomial”, Mat. Zametki, 22:2 (1977), 161–166; Math. Notes, 22:2 (1977), 581–584

Citation in format AMSBIB
\Bibitem{Oli77}
\by K.~L.~Olifirov
\paper Determination of a~neighborhood of the imaginary axis which is disjoint from the spectrum of a~real polynomial
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 2
\pages 161--166
\mathnet{http://mi.mathnet.ru/mz8037}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=492192}
\zmath{https://zbmath.org/?q=an:0359.30001}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 2
\pages 581--584
\crossref{https://doi.org/10.1007/BF01780964}


Linking options:
  • http://mi.mathnet.ru/eng/mz8037
  • http://mi.mathnet.ru/eng/mz/v22/i2/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:72
    Full text:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019